Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 312578, 8 pages
http://dx.doi.org/10.1155/2014/312578
Research Article

A -Dimensional System of Fractional Finite Difference Equations

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14 Balgat 06530, Ankara, Turkey
3Institute of Space Sciences, Magurele, 76900 Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran

Received 3 February 2014; Revised 13 March 2014; Accepted 13 March 2014; Published 9 April 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, World Scientific, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, 2000.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Application of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  4. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, 2006.
  5. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Imperial College Press, 2010.
  6. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Nihon University, Tokyo, Japan, 1988.
  7. K. S. Miller and B. Ross, “Fractional difference calculus,” in Univalent Functions, Fractional Calculus and Their Applications, Ellis Horwood Series in Mathematics and Its Applications, pp. 139–152, Horwood, Chichester, UK, 1989. View at Google Scholar
  8. I. Podlubny, Fractional Differential Equations, Academic Press, 1999. View at MathSciNet
  9. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993.
  10. F. M. Atıcı and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G.-C. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Awasthi, Boundary value problems for discrete fractional equations [Ph.D. thesis], University of Nebraska-Lincoln, 2013.
  14. G. C. Wu and D. Baleanu, “Discrete chaos of fractional sine and standard maps,” Physics Letters A, vol. 378, pp. 484–487, 2013. View at Google Scholar
  15. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  16. F. M. Atıcı and P. W. Eloe, “Discrete fractional calculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations. Special Edition I, no. 3, pp. 1–12, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Ahmad and S. K. Ntouyas, “A boundary value problem of fractional differential equations with anti-periodic type integral boundary conditions,” Journal of Computational Analysis and Applications, vol. 15, no. 8, pp. 1372–1380, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at Google Scholar · View at MathSciNet
  19. C. S. Goodrich, “Some new existence results for fractional difference equations,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 1-2, pp. 145–162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. S. Goodrich, “On a fractional boundary value problem with fractional boundary conditions,” Applied Mathematics Letters, vol. 25, no. 8, pp. 1101–1105, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Holm, “Sum and difference compositions in discrete fractional calculus,” Cubo, vol. 13, no. 3, pp. 153–184, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Holm, The theory of discrete fractional calculus: development and applications [Ph.D. thesis], University of Nebraska-Lincoln, 2011.
  23. Sh. Kang, Y. Li, and H. Chen, “Positive solutions to boundary value problems of fractional difference equation with nonlocal conditions,” Advances in Differential Equations, vol. 2014, article 7, 2014. View at Publisher · View at Google Scholar
  24. Y. Pan, Z. Han, S. Sun, and Y. Zhao, “The existence of solutions to a system of discrete fractional boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 707631, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. N. Elaydi, An Introduction to Difference Equations, Springer, 1996. View at MathSciNet
  26. J. J. Mohan and G. V. S. R. Deekshitulu, “Fractional order difference equations,” International Journal of Differential Equations, vol. 2012, Article ID 780619, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Sh. Rezapour and R. Hamlbarani, “Some notes on the paper, ‘Cone metric spaces and fixed point theorems of contractive mappings’,” Journal of Mathematical Analysis and Applications, vol. 345, pp. 719–724, 2008. View at Google Scholar
  28. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. R. Dunninger and H. Wang, “Existence and multiplicity of positive solutions for elliptic systems,” Nonlinear Analysis: Theory, Methods & Applications A: Theory and Methods, vol. 29, no. 9, pp. 1051–1060, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. Henderson, S. K. Ntouyas, and I. K. Purnaras, “Positive solutions for systems of nonlinear discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 15, no. 10, pp. 895–912, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet